# SDR AALA201908219012

- Difficulty date: August 19, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 75,373 hours, 9,585 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Contactor
- Part number: CC0708IMUA34B
- Part serial: N215
- Condition: Burned
- Location: Apu Crank
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS APU FAULT LIGHT ILLUMINATED ON START. APU WOULD NOT START. ASSOCIATED ACRID SMELL AT ROW 33. MAINTENANCE INSPECTED AND FOUND THE APU CRANK CONTACTOR AT FAULT, INSPECTED ALL WIRES IN THE CONTACTOR AND FOUND NO WIRES DAMAGED. REMOVED AND REPLACED APU CRANK CONTACTOR IAW AMM 24-31-09. APU GROUND TEST OK.
